# SDR ASAA2018080225627

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,570 hours, 8,672 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13146
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 29,572 hours, 8,673 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START OF NR 2 ENGINE THE START VALVE OPEN LIGHT WOULD NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG START VLV. LK & OPS NORMAL REF AMM 80-11-03. START VLV OPEN INDICATION OPS NORMAL.
